Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/77906
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability of switched positive linear systems with average dwell time switching
Author: Zhao, X.
Zhang, L.
Shi, P.
Liu, M.
Citation: Automatica, 2012; 48(6):1132-1137
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2012
ISSN: 0005-1098
Statement of
Responsibility: 
Xudong Zhao, Lixian Zhang, Peng Shi, Ming Liu
Keywords: Average dwell time; Multiple linear copositive Lyapunov function; Stability; Switched positive linear systems
Rights: © 2012 Elsevier Ltd. All rights reserved.
RMID: 0020127383
DOI: 10.1016/j.automatica.2012.03.008
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.